# SDR FDEA202307121201

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,884 hours, 28,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, F, S
- Precautionary procedure: L

## Discrepancy

ON ARRIVAL SELECTED FLAPS 1. RECEIVED TE FLAP  DISAGREE EICAS MESSAGE AND LIGHT. FLAP INDICATOR  NEVER REACHED FLAPS 1. IT APPEARED THE R INDICATOR  WAS SLIGHTLY LAGGING THE L INDICATOR. COMPLIED WITH  QRH PROCEDURE.  EMERGENCY DECLARED.  R&R NR 6 ANGLE GEARBOX WRI 27-50/9229.  R&R NR 6 TRANSMISSION WRI 27-50/9230 IAW WRI 27-50/9236.  R&R NR 6 ANGLE GEARBOX AGAIN.  R&R NR 3 TORQUE TUBE SHAFT.  R&R PLUG D41652P WRI 27-50/9240.  R&R RT OUTBOARD TEE GEARBOX, CRITICAL TSI CREATED WRI 27-50/9242 TO REPLACE THE INBOARD TE FLAP BALLSCREW ASSY.
